Journal of Integral Equations and Applications

On the half-Hartley transform, its iteration and compositions with Fourier transforms

S. Yakubovich

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Employing the generalized Parseval equality for the Mellin transform and elementary trigonometric formulas, the iterated Hartley transform on the nonnegative half-axis (the iterated half-Hartley transform) is investigated in $L_2$. Mapping and inversion properties are discussed, its relationship with the iterated Stieltjes transform is established. Various compositions with the Fourier cosine and sine transforms are obtained. The results are applied to the uniqueness and universality of the closed form solutions for certain new singular integral and integro-functional equations. \bigskip

Article information

J. Integral Equations Applications, Volume 26, Number 4 (2014), 581-608.

First available in Project Euclid: 9 January 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 44A15: Special transforms (Legendre, Hilbert, etc.) 44A35: Convolution 45E05: Integral equations with kernels of Cauchy type [See also 35J15] 45E10: Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type) [See also 47B35]

Hartley transform Mellin transform Fourier transforms Hilbert transform Stieltjes transform Plancherel theorem singular integral equations integro-functional equations


Yakubovich, S. On the half-Hartley transform, its iteration and compositions with Fourier transforms. J. Integral Equations Applications 26 (2014), no. 4, 581--608. doi:10.1216/JIE-2014-26-4-581.

Export citation


  • R.N. Bracewell, The Hartley transform, Oxford University Press, London, 1986.
  • N.T. Hai, S. Yakubovich and J. Wimp, Multidimensional Watson transforms, Inter. J. Math. Stat. Sci. 1 (1992), 105–119.
  • A.P. Prudnikov, Yu.A. Brychkov and O.I. Marichev, Integrals and series: Vol. 1: Elementary functions, Gordon and Breach, New York, 1986. Integrals and series: Vol. 2: Special functions, Gordon and Breach, New York, 1986. Vol. 3: More special functions, Gordon and Breach, New York, 1990.
  • E.C. Titchmarsh, An Introduction to the theory of Fourier integrals, Chelsea, New York, 1986.
  • N.M. Tuan and N.T.T. Huyen, Applications of generalized convolutions associated with the Fourier and Hartley transforms, J. Integral Equat. Appl. 24 (2012), 111–130.
  • V.K. Tuan and S. Yakubovich, A criterion for the unitarity of a two-sided integral transformation, Ukrain. Math. J. 44 (1992), 697–699 (in Russian).
  • S. Yakubovich, On the Plancherel, Titchmarsh and convolution theorems for the half-Hartley transform, Int. Transf. Spec. Funct. 25 (2014), 836–848.
  • S. Yakubovich and Yu. Luchko, The hypergeometric approach to integral transforms and convolutions, Math. Appl. 287, Kluwer Academic Publishers Group, Dordrecht, 1994.
  • S. Yakubovich and M. Martins, On the iterated Stieltjes transform and its convolution with applications to singular integral equations, Int. Transf. Spec. Funct. 25 (2014), 398–411.